# SDR REXA2013032200396

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N824AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8024
- Aircraft time: 17,611 hours, 15,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON BOTTOM OF SEAT TRACKS AT LBL 9 BETWEEN FS 508 AND FS 519 AND FS 542 - FS 554.  REPAIRED IAW SRM 53-41-49.
